Title: EXPLOITATIVE COMPETITION OF MICROORGANISMS FOR 2 COMPLEMENTARY NUTRIENTS IN CONTINUOUS CULTURES
Authors: HSU, SB
CHENG, KS
HUBBELL, SP
應用數學系
Department of Applied Mathematics
Issue Date: 1981
URI: http://hdl.handle.net/11536/4995
http://dx.doi.org/10.1137/0141036
ISSN: 0036-1399
DOI: 10.1137/0141036
Journal: SIAM JOURNAL ON APPLIED MATHEMATICS
Volume: 41
Issue: 3
Begin Page: 422
End Page: 444
Appears in Collections:Articles


Files in This Item:

  1. A1981MT91500003.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.